# SDR 2002F00225

- Difficulty date: January 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 32EN614
- Condition: Damaged
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WARNING HORN WENT OFF ABORTING TAKEOFF.  TROUBLESHOT WARNING SYSTEM TO DAMAGED SWITCH AND CHAFED WIRES.  REPLACED SWITCH AND REPAIRED DAMAGED WIRING.  OPS CHECK FOUND NORMAL ON GROUND IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
